IEEE - Institute of Electrical and Electronics Engineers, Inc. - Stability analysis of 2-D digital filters described by the Fornasini-Marchesini second model using overflow nonlinearities

Author(s): H. Kar ; V. Singh
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 May 2001
Volume: 48
Page Count: 6
Page(s): 612 - 617
ISSN (Paper): 1057-7122
DOI: 10.1109/81.922464
Regular:

This paper discusses new criteria for the global asymptotic stability of two-dimensional (2-D) digital filters described by the Fernasini-Marchesini second local state-space model subject... View More

Advertisement